Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 7, Issue 7 (Jan 1995)

Issues

Attractors and asymptotic periodicity of positive operators on Banach lattices

Frank Räbiger
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1995.7.665

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1995.7.665.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Eduard Yu. Emel'yanov and Manfred P.H. Wolff
Journal of Mathematical Analysis and Applications, 2006, Volume 314, Number 2, Page 749
[2]
S. Alpay, A. Binhadjah, E.Yu. Emelyanov, and Z. Ercan
Journal of Mathematical Analysis and Applications, 2006, Volume 323, Number 1, Page 371
[3]
K. V. Storozhuk
Siberian Mathematical Journal, 2011, Volume 52, Number 6, Page 1104
[4]
Britta Dorn, Vera Keicher, and Eszter Sikolya
Mathematische Zeitschrift, 2009, Volume 263, Number 1, Page 69
[5]
Frank Räbiger and Manfred P. H. Wolff
Journal of the Australian Mathematical Society, 1997, Volume 63, Number 01, Page 16

Comments (0)

Please log in or register to comment.
Log in